Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An extension of the Taylor summability transform


Author: J. P. King
Journal: Proc. Amer. Math. Soc. 16 (1965), 25-29
MSC: Primary 40.31
DOI: https://doi.org/10.1090/S0002-9939-1965-0170144-X
MathSciNet review: 0170144
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Agnew, Euler transformations, Amer. J. Math. 66 (1944), 318-338. MR 0010618 (6:46c)
  • [2] V. F. Cowling, Summability and analytic continuation, Proc. Amer. Math. Soc. 1 (1950), 536-542. MR 0036326 (12:91d)
  • [3] G. Laush, Relations among the Weierstrass methods of summability, Doctoral Dissertation, Cornell University, Ithaca, N. Y., 1949.
  • [4] M. Wuyts-Torfs, On a regular generalization of the Euler summation method, Simon Stevin 32 (1958), 170-175. (Dutch) MR 0104081 (21:2843)
  • [5] -, On a generalization of the Euler limit method, Simon Stevin 33 (1959), 27-33. (Dutch) MR 0107105 (21:5832)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.31

Retrieve articles in all journals with MSC: 40.31


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0170144-X
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society